# SDR CA990907053

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019612
- Condition: Disconnected
- Location: Rudder Pedal
- Part time: 712 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED UNEVEN RUDDER PEDAL EFFORT WHILE TAXIING.  RUDDER PEDAL RETURN SPRING FOUND DISCONNECTED.  NO DAMAGE OR MISRIGGING WAS NOTED WITH THE SPRING OR THE RUDDER CONTROL SYSTEM.
